# SDR WX0A2015050172566

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,060 hours, 23,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BACK OF OVERHEAD PANEL IN COCKPIT WILL NOT TEST.  REPLACED EMER LIGHT BATTERIES FOR COCKPIT OVERHEAD.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
